# SDR SWAA2025103020977

- Difficulty date: October 3, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 57,361 hours, 34,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 867, LBL 10 IN THE AFT CARGO COMPARTMENT.  REPLACED ANGLE LOCATED BS 867, LBL 10 IAW SRM 51-10-02, ITEM 9,  AND INSTALLED FASTENERS IAW SRM 51-40-02, AND DRAWING 149A8102, SHEET 17, REV-.   MEASUREMENT OF CRACK IS 0.550 INCH.
